| Model Number |
RBYLP0210 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the renal artery using ruby coil lps and a non-penumbra microcatheter.During the procedure, the hospital technologist attempted to advance a ruby coil lp out of its introducer sheath; however, the ruby coil lp would not advance at all.Therefore, the ruby coil lp was removed.The procedure was completed using a new ruby coil lp and the same microcatheter.There was no report of an adverse effect to the patient.